Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hormonalacne29

La Roche Possay Effeclar - purging or reaction?

I've been struggling with hormonal acne for about two years now. After some trials with hormonal contraception (disaster) and different skincare products, I overhauled my skincare to just using La Roche Possay effeclar products. I've been using them for about a week and a half now (gel cleanser, effeclar duo + morning and night with a moisturiser in the morning) and while the cysts I had are reducing, I'm getting a lot of small raised red marks across the areas I've applied it. I'm not sure if this is purging or if it is a reaction to the product. Has anyone else experienced this and if so, should I keep going with it or should I stop? Any help would be greatly appreciated!

Share this post


Link to post
Share on other sites

Any time you start a new product with actives you may get purging. I started purging when I started using the acne.org benzoyl peroxide. Is it itching or burning? If so it is probably a reaction. But if you can see that it is just existing pimples that were under the surface now coming to the surface you are probably purging. Give it some time if this is the case.

Share this post


Link to post
Share on other sites

Thank you so much for your feedback. I don't experience any burning when I used it, but I do feel a tingling sensation a couple of hours after use. Perhaps this is just the active ingredients doing 'their thing'? I will continue the use for another few days and see what happens. Thank you for your advice!  

Share this post


Link to post
Share on other sites

I also think reactions can start as soon as you apply the product but if you started getting the bumps after a week and a half of using it, I'd say this is purging. But, I am not a Derm of Esthetician so if you have any doubts you should definitely try to see someone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×